# SDR ASMF201611015

- Difficulty date: September 25, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 58,029 hours, 8,223 cycles
- Engine: Ge GE9094B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Carbon Seal
- Part number: 1770M98G03
- Condition: Leaking
- Location: Left Engine
- Part time: 42,592 hours, 8,086 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE LEFT ENGINE OIL QUANTITY DECREASED TO 3 QTS WITH ENGINE PARAMETERS NORMAL. THE AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE LEAK CHECK IAW AMM 71-00-00-700-823, AMM 79-00-00-200-800, FIM 79-05 TASK 809 PROCEDURE, DETECTING OIL LEAK IN THE LEFT IDG DRAIN AND LEFT GENERATOR DRAIN; SO THE LEFT IDG AND GENERATOR CARBON SEALS WERE REPLACED AND ENGINE TEST WAS PERFORMED IAW AMM 79-21-07 AND AMM 72-60-01, ALL CORRECT.
